# SDR N6WA2025022001

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N576GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10261
- Aircraft time: 31,664 hours, 24,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FUSELAGE AT PAX DOOR INOP. REMOVED AND REPLACED LIGHT BULB ON EXTERIOR LH FWD EMERGENCY LIGHT IAW CRJ AMM 33-51-00. OPS CHECK GOOD.
